# SDR USAASB96103

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 2840 · Fuel Indicating System
- Part: Sensor Tube
- Part number: 20150129Y
- Condition: Failed
- Location: Aux Fuel Tank
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAS - FL 9 - AFT AUXILLIARY TANK FUEL INDICATION WAS ERRACTIC FROM 0 TO 3,300 POUNDS DURING FLIGHT.  CREW WAS UNALE TO TRANSFER FUEL DURING FLIGHT.  FLIGHT DIVERTED TO LAS AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED LENGTH OF COAX AND SENSOR TUBE.  OPS CHECK GOOD.  (M)
